# SDR A6WA200940620

- Difficulty date: September 17, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SKIN CUT-OUT CRACK REPAIRED IAW REO 601R-53-11-048, REV C AT FS 235, RBL 6.0.   REPAIRED IAW REO 601-53-11-048 REV C FS 235, RBL 6.0.  (K)
